MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD L,RT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD L,RT; MANUAL INSTR, GENERAL SURGICAL
Model Number ECLIPSE & UNIVERS II RESECT GD L,RT
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery apparently the holes were so deformed that only 1.6 k-wires could fit through.In one hole the wire broke off and became stuck.There was no harm for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
ECLIPSE & UNIVERS II RESECT GD L,RT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21304117
Report Number1220246-2025-00155
Device Sequence Number12799776
Product Code MDM
UDI-Device Identifier00888867060326
UDI-Public(01)00888867060326(10)250060901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE & UNIVERS II RESECT GD L,RT
Device Catalogue NumberAR-9401-13
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown